# SDR DALA2016012800687

- Difficulty date: January 27, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cut
- Location: Bs 1287-1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 22L BS 1287-1309 WAS CUT. LONGERON WAS CUT IAW 53-02, F18.  SPLICE WAS FABRICATED IAW SRM 53-02, FIG 18. SPLICE WAS TREATED/PAINTED IAW SRM. 51-10-3 PAR 14 AND 21.  SPLICE WAS INSTALLED IAW SRM 51-30-5.  CIC WAS APPLIED IAW SRM 51-10-3, PAR 38.
